The Bulletin of Mathematical Biophysics

, Volume 27, Issue 2, pp 187-195

First online:

A field theory of neural nets: II. Properties of the field equations

  • J. S. GriffithAffiliated withDepartment of Mathematics, Manchester College of Science and Technology

Rent the article at a discount

Rent now

* Final gross prices may vary according to local VAT.

Get Access


The field equation derived in Part I (Griffith,Bull. Math. Biophysics,25, 111–120, 1963a) is examined further. The stability of critical solutions is investigated and it is shown that, at least in certain cases, general solutions tend toward critical solutions. The relationship between the present field theory and a conventional matrix formulation is derived.